# SDR DL72L010309

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N505DA
- Make and model: Boeing 727232
- Aircraft serial: 21307
- Aircraft time: 75,535 hours, 50,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1 INCH CRACK IN LT TORQUE BOX VERT WEB AT UPPER RIVET ROW  STA 1210 AND TWO CRACKS IN LT TORQUE BOX VERT WEB AT UPPER RIVET ROW STA 1235.  REPAIR PER M/M 53-11-000-8.
